Bulletin of the American Mathematical Society

A note on measure functions in a lattice

M. F. Smiley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 239-241.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502546

Mathematical Reviews number (MathSciNet)
MR0001445

Zentralblatt MATH identifier
0024.38601

Citation

Smiley, M. F. A note on measure functions in a lattice. Bull. Amer. Math. Soc. 46 (1940), no. 4, 239--241. https://projecteuclid.org/euclid.bams/1183502546


Export citation

See also

  • This work is cited by: M. F. Smiley. Measurability and modularity in the theory of lattices. Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 76--78.
  • This work is cited by: M. F. Smiley. Measurability and distributivity in the theory of lattices. Bull. Amer. Math. Soc., Volume 47, Number 8 (1941), 604--611.